We characterize the O(N)-equivariant vortex solution for Ginzburg-Landau type equations in the N-dimensional Euclidean space and we prove its local energy minimality for the corresponding energy functional. © 2010 Elsevier Inc.

Two results on the equivariant Ginzburg-Landau vortex in arbitrary dimension / Pisante, Adriano. - In: JOURNAL OF FUNCTIONAL ANALYSIS. - ISSN 0022-1236. - STAMPA. - 260:3(2011), pp. 892-905. [10.1016/j.jfa.2010.09.002]

Two results on the equivariant Ginzburg-Landau vortex in arbitrary dimension

PISANTE, Adriano
2011

Abstract

We characterize the O(N)-equivariant vortex solution for Ginzburg-Landau type equations in the N-dimensional Euclidean space and we prove its local energy minimality for the corresponding energy functional. © 2010 Elsevier Inc.
2011
harmonic maps; local minimizers; ginzburg-landau equation
01 Pubblicazione su rivista::01a Articolo in rivista
Two results on the equivariant Ginzburg-Landau vortex in arbitrary dimension / Pisante, Adriano. - In: JOURNAL OF FUNCTIONAL ANALYSIS. - ISSN 0022-1236. - STAMPA. - 260:3(2011), pp. 892-905. [10.1016/j.jfa.2010.09.002]
File allegati a questo prodotto
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11573/379992
 Attenzione

Attenzione! I dati visualizzati non sono stati sottoposti a validazione da parte dell'ateneo

Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 10
  • ???jsp.display-item.citation.isi??? 10
social impact